Results 1 to 7 of 7
suboxone/subutex... need advice
  1. #1
    Kendra_ bean is offline New Member
    Join Date
    Dec 2012
    Posts
    6

    Exclamation suboxone/subutex... need advice

    I was in car accident long time ago & became addicted to pain pills. I put myself in rehab almost 5 yrs ago. I have been on subutex for this whole time & in addition to being on it to long I'm sure the dosage is too high as well... was on 24mg but then weaned down to 16.well then my Dr. said I had no Bup.in my system which was impossible so had to be a false reading on the urine test so he kicked me out! Which I cannot believe after all this time being clean no relapsing @ all meanwhile he gives others 2-3 chances! A/w ... so I then had nothing! I have no means of seeing another Dr. right now- I was able to get some suboxone for free & I started the induction pprocess posted by Robert but being on it for so long I'm wondering how I should wean down? I'm @4 weaned mg I'm sure it's cuz I've built up a tolerance to it! So Does anyone have advice or experience with- this kind of situation?
    Last edited by Anonymous; 12-07-2012 at 03:06 AM.

  2. #2
    Kikker is offline Advanced Member
    Join Date
    Sep 2012
    Posts
    1,470

    Default

    can't believe that doctor didn't run another test to determine the amt of bupe in ur system. being on it as long as u have, and at the dose (yes, much too high) u have been on it has to show up in ur system if they check for it. ur probably better off without this doctor anyway.

    if u read Robert's protocol about the induction, the taper paln is in there also. basically u taper ur dose by 25% every 4 days or so. being on the sub as long as u have (u have a massive build up in ur system) it may, and probably will take longer than 4 days on each dose before u can reduce. u need to go by what ur body is telling u.

    if u are at 4 mg now, just get stable on that dose (meaning feeling as normal as possible with very little symptoms) and then reduce that 4 mg by the 25% which would be a new dose amt of 3 mg total daily dose. u can take it in one single dose per day or split it and take it in no more than 2 separate doses a day. it's what works best for u. very important to take the sub at the same amt and same time each day.

    u can see now that u were on way too much sub if 4 mg is holding u verses the 16 mg u previousley were taking. sub is very powerful and a little bit goes a long way. so this doc actually did u a huge favor by letting u go. u were able to re-induct at a much lower dose. now just get real stable on that dose and then reduce by the 25% as i said.

    and take ur time...it's been a long time on the sub so it may take a long time to get free from it, just go by what ur body is telling u. read the taper plan in Robert's therapy thread. it's the same thread as the induction one. good for u wanting to get off this stuff. keep posting ur progress as help is always available here for u.

  3. #3
    Kendra_ bean is offline New Member
    Join Date
    Dec 2012
    Posts
    6

    Default

    Yes I asked him to run another test & he refused! A/w yes I believe I'm better off without him anyway! Ithank u 4 ur reply I just wasn't sure if mine would be greatly diff cuz of my tolerance. I am still pretty uncomfortable but as I said I only have what was given to me & no other alternative right now... I'm just hoping I can get enough to taper down so I don't relapse after all these years! As I said I was on subutex & now taking suboxone... I'm having severe back pain- almost feels like kidneys... it's been long time for me could this just b withdrawal cuz I'm used to such high dose? I'm still having other symptoms as well but this is the worst right now & it's not the same back pain I suffer from just to clarify

  4. #4
    Kendra_ bean is offline New Member
    Join Date
    Dec 2012
    Posts
    6

    Default

    Kidney area... not sure if actual kidneys

  5. #5
    Kendra_ bean is offline New Member
    Join Date
    Dec 2012
    Posts
    6

    Default

    Sorry I'm a little scattered... I'm almost positive it's not kidneys it feels like muscle pain... it's unbearable idk if I should take little more to help with/this of it's withdrawal...what do you think?

  6. #6
    Kikker is offline Advanced Member
    Join Date
    Sep 2012
    Posts
    1,470

    Default

    no, don't take any more as it won't make any difference and u will be just wasting the sub. i promise u aren't in withdrawals taking 4 mg of sub. it has to be something else going on that maybe ur doctor should check out. u want to be REDUCING ur sub dose, not going up with it.

  7. #7
    Kendra_ bean is offline New Member
    Join Date
    Dec 2012
    Posts
    6

    Default

    Ok thank u! I'm now wondering if maybe I do have kidney infection or something & maybe this led to the false urine test!?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22